Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hi there, this is Dr. Elaine
Dogs cannot properly metabolize tylenol, so do not give it. The drug binds with hemoglobin and blocks oxygen transport.
Benedryl likely will not hurt him (25mg) but not do much either. Do not give it if he has any seizure history.
Do not give albuterol.
If he is breathing more rapidly from discomfort and anxiety therefrom, as well as possibly increased temp from inflammation/infection, then we don't want his body "geared up" any more with albuterol.
Any infection must be treated if present. Again, this would explain his symptoms. About the only thing that may help if fever is present is aspirin (325mg for a 65lb dog). I was under the impression you were on the way to the hospital and might be giving him the benedryl.
My dog was poisoned. He died this afternoon. There was nothing that could have been done.
My prayers are with you.